# SDR UPS04441984

- Difficulty date: February 19, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 83,180 hours, 15,676 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RIGHT WING REAR SPAR LOWER KICK FITTING HOLE -A- FOUND CORROSION INSIDE FASTENER HOLE.  CORROSION REMOVED AND HOLE -A- FREEZE PLUG INSTALLED AS PER RS R-57-12-35115 AND UPS EO B747-5710-20028-A.
